# SDR ASOA200900777

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 11,265 hours, 7,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  REMOVED, OP'S CHECKED NEW MEGAPHONE, AND INSTALLED IAW CRJ700 AMM 25-61-14-000-801, 25-61-14-710-801, AND 25-61-14-400-801.
